The spread of computer viruses under the influence of removable storage devices

Yang, Lu-xing and Yang, Xiaofan 2012, The spread of computer viruses under the influence of removable storage devices, Applied mathematics and computation, vol. 219, no. 8, pp. 3914-3922, doi: 10.1016/j.amc.2012.10.027.

Attached Files
Name Description MIMEType Size Downloads

Title The spread of computer viruses under the influence of removable storage devices
Author(s) Yang, Lu-xingORCID iD for Yang, Lu-xing orcid.org/0000-0002-9229-5787
Yang, Xiaofan
Journal name Applied mathematics and computation
Volume number 219
Issue number 8
Start page 3914
End page 3922
Total pages 9
Publisher Elsevier
Place of publication Philadelphia, Pa.
Publication date 2012-12-15
ISSN 0096-3003
Keyword(s) computer virus
epidemiological model
virose equilibrium
global asymptotical stability
control policy
Language eng
DOI 10.1016/j.amc.2012.10.027
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107790

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 34 times in TR Web of Science
Scopus Citation Count Cited 38 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 63 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:10:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.